# SDR UPS96220438

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard Suprt
- Condition: Corroded
- Location: Bs 649/658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOORBOARD SUPPORT HAT CHANNEL STA 649 AND STA 658 WL 207.5 RBL BOTTOM SIDE OF NUT CLIP HOLES.  MECHANICALLY REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1, REPLACED CHANNEL STA 620 TO 680 IAW SRM 51-30-02, 51-30 -5, 51-30-3, 51-10-2 AND MM 51-20-151.
